# SDR P2EA2002V0011

- Difficulty date: February 18, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,855 hours, 23,138 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

-During Q1+Q2 inspection.-BS 460 AT STR 26LH FRAME WITH CRACK.-Frame repaired IAW SRM 51-40-3, Fig 1.Note: See Aeroman W/O No. 2002-90/1, VAM100 No.073, SDA No. 239SDA004.
